Birkhoff normal forms in semi-classical inverse problems

H...............H

Show simple item record

dc.contributor.author Iantchenko, A.
dc.contributor.author Sjöstrand, J.
dc.contributor.author Zworski, M.
dc.date.accessioned 2008-12-05T10:25:58Z
dc.date.available 2008-12-05T10:25:58Z
dc.date.issued 2002-03
dc.identifier.citation Iantchenko , A , Sjöstrand , J & Zworski , M 2002 , ' Birkhoff normal forms in semi-classical inverse problems ' Mathematical Research Letters , vol 9 , no. 3 , pp. 337-362 . en
dc.identifier.issn 1073-2780
dc.identifier.other PURE: 88621
dc.identifier.other dspace: 2160/1402
dc.identifier.uri http://hdl.handle.net/2160/1402
dc.identifier.uri http://www.mrlonline.org/mrl/2002-009-003/2002-009-003-009.pdf en
dc.identifier.uri http://arxiv.org/PS_cache/math/pdf/0201/0201190v1.pdf en
dc.description Iantchenko, A.; Sjöstrand, J.; Zworski, M., (2002) 'Birkhoff normal forms in semi-classical inverse problems', Mathematical Research Letters 9(3) pp.337-362 RAE2008 en
dc.description.abstract We apply recent results on semi-classical trace formulae and on Birkhoff normal forms for semi-classical Fourier integral operators to a wide range of semi-classical and high energy spectral inverse problems. en
dc.format.extent 26 en
dc.language.iso eng
dc.relation.ispartof Mathematical Research Letters en
dc.title Birkhoff normal forms in semi-classical inverse problems en
dc.type Text en
dc.type.publicationtype Article (Journal) en
dc.contributor.institution Institute of Mathematics & Physics (ADT) en
dc.contributor.institution Mathematical Modelling of Structures, Solids and Fluids en
dc.description.status Peer reviewed en


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Cadair


Advanced Search

Browse

My Account